MathSciNet Relay Station
MathSciNet bibliographic data
MR955315 32L05 (14D20 14F05 32G13)
Bhosle, Usha N. Moduli of parabolic $G$-bundles. Bull. Amer. Math. Soc. (N.S.) 20 (1989), no. 1, 45–48.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement